Illinois Journal of Mathematics

A finiteness theorem for the spectral sequence of a Riemannian foliation

Jesús A. Alvarez López

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 79-92.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988806

Digital Object Identifier
doi:10.1215/ijm/1255988806

Mathematical Reviews number (MathSciNet)
MR974012

Zentralblatt MATH identifier
0644.57014

Subjects
Primary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32]
Secondary: 57R30: Foliations; geometric theory 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]

Citation

López, Jesús A. Alvarez. A finiteness theorem for the spectral sequence of a Riemannian foliation. Illinois J. Math. 33 (1989), no. 1, 79--92. doi:10.1215/ijm/1255988806. https://projecteuclid.org/euclid.ijm/1255988806


Export citation